# SDR F3LA2022051400035

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232FR
- Make and model: Airbus A320-214
- Aircraft serial: 06838
- Aircraft time: 22,540 hours, 9,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M12341
- Condition: Failed
- Location: Zone 800
- Part time: 20,238 hours, 8,451 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC: LP173050 ITEM 3 - L-1 DOOR SLIDE REQUIRES REPLACEMENT DUE TO FAILING EPSU SYSTEM TEST; 
CORR. ACTION: REMOVED AND REPLACED L1 DOOR SLIDE; REF AMM 25-62-44-400-007-A. FAULT REMAINS, REF LP 236551 / 3. TORQUE WRENCH F9TAB2199C DUE 06/22; DISC: LP236551 ITEM 3 - EPSU SYSTEM TEST FAILED; CORR. ACTION: REMOVED AND REPLACED RIGHT HAND ESCAPE SLIDE RAFT PACK ASSEMBLY IAW AMM 25-62-44-400-803-A. OPS TEST GOOD (R-1 DOOR) TW F9TAB2199 6/22
